# SDR DHL2004745527

- Difficulty date: July 11, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C- CHECK, MAIN DECK CARGO DOOR HINGE AFT UPPER SECTION CRACKED.  REMOVED & REPLACED DAMAGED HINGE SECTION P/N 20001-16-7200 PO 9912233 DIM 18 INCHES LONG PER S/B AEI 01-01 OPS CHECK ACCOMPLISHED ON NR 90350.
